Jump to content

Questions


Recommended Posts

Hi all,

I hope everyone is staying cool this summer. I have had pots since 11/06. It has been up and down for me but currently I am taking .1 of florinef and 80 of nadolol (bblocker). I am back to walking a bit and have resumed most of my other activities (three kids etc.) I don't get full blown attacks any more but late in the day if I am on my feet I feel pressure in my chest, breathless and off balance. If I overdue it I crash with fatigue. However, rarely does my heart rate shoot up (beta blocker?) but I still feel crappy. Can anyone explain that to me? Thanks! Sending healing thoughts.....

Link to comment
Share on other sites

Glad to hear you have been doing better. :)

As for feeling crappy I think even though you take a beta blocker and it controls the rate, the that issues that cause the rate to rise still occur and you can still feel lousy but the beta keeps the nerves to the heart from over-reacting. Does that make sense?

I take a little beta also, there are times when I feel jittery, anxious, weak in the knees, I can feel the adrenaline fanning all over and I feel tight in my chest, feel all the symptoms I do when the adrenaline kicks in but my heart rate stays normal and sometimes not.

Just another part of this darn dysautonomia syndrome. Hopefully in time this will get better for you also. B)

Link to comment
Share on other sites

Medication is there to help us but nothing is ever going to take everything away. With the years you will learn what best for you and what works and does not work for you. I glad to see you not taken 100 of tablets. Some tips would be eating, sleeping, stress, medication then most of all your emotional well-being. It?s hard to be sick and live in a body that is always up to something new and exciting. Fight it with all you have and just keep on going. :lol:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...